# SDR MALA964876

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame Corner
- Part number: 2724044012
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE LOWER FORWARD PASSENGER DOOR FRAME CORNER.  THEY REPLACED THE CORNER IAW FAC SRM 51-40-01 AND 02.  (M)
